Login      Sign Up
 

Q. After I-pill, I had slight bleeding that lasted for a day, but no periods. What to do?


 

Hi doctor,

I got my last periods between 20th to 25th of last month. I had unprotected sex on the 28th and 1st. I took an I-pill immediately the next morning after both the times. I had a slight bleeding on the 19th that lasted only a day. I did a pregnancy test on the 26th, which was negative. Until now, I have not got my periods.


Related Questions:
Dr.Vivek Pillai
Pregnancy tests are negative, but am still having pregnancy symptoms. Why?
Is unprotected sex on the fifth day of period safe?
 

Dr. Neha Singh Rathod
MBBS., MS OBG
Obstetrics And Gynaecology

Hello,

Welcome to icliniq.com.

Since you have taken an emergency contraceptive pill within 72 hours of intercourse, there is no chance of pregnancy. The bleeding you noticed could be withdrawal bleeding. You will definitely get your periods.

If you have a doubt then repeat your urine pregnancy test after a week.

I am very sure that there is no chance of pregnancy and the bleeding was just a withdrawal bleeding because of hormonal changes due to the pill you have taken.

Get back to me with the reports so that I can guide you further. Take care.

For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

 

Thank you doctor,

I am so relieved with your reply. I shall repeat the test next week and share the reports with you.

 

Dr. Neha Singh Rathod
MBBS., MS OBG
Obstetrics And Gynaecology

Hello,

Welcome back to icliniq.com.

Just relax and wait until your periods' date. You may get bleeding around your regular periods' date.

Take care.

For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Pregnancy tests are negative, but am still having pregnancy symptoms. Why?
Query: Hi doctor, I am a 27 year old female, who started taking birth control pills eight months back, but I only took it for a week and stopped taking them. In that same week, I had unprotected sex with my fiance, and I had my periods the next day. The next month I got my periods two weeks earlier, and I ...  Read Full »
Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. I see two problems in your history. Let me tell you the reason and solution. Birth control pills come in a pack of 21 or 21 active plus seven dummy pills, or the single dose of an emergency contraceptive pill. Whichever you take, will suppres...  Read Full »
 
What pills would help my erection last longer?
Query: Hello doctor, I want some pills which will help to last my erection for long during the intercourse. Please suggest some pills which are available in local medical shops. Also, please list if there are any side effects of taking them.  Read Full »
Dr. Ramchandra Lamba
Sexologist

Answer: Hello, Welcome back to icliniq.com. I have gone through your problem and understand your concern. Drugs from the SSRI (selective serotonin reuptake inhibitor) group has the side effects of delayed ejaculation. So I suggest you take tablet Paroxetine up to 25 mg once a day or tablet Fluoxe...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


My nose is always blocked and has mucus. Kindly help.
Hello doctor,My nose is always blocked and have mucus, from past four months. To open up my nostrils, I have to use Otri ...Read more »
Child is showing tantrums and speaking bad words. Kindly help.
Hello doctor, My child is 2.7 years old but is very aggressive and does what should not be done. Never listens, shows t ...Read more »
Folic Acid - Uses | Dosage | Side effects | Drug Interactions | Warnings
Folic acid is the synthetic form of folate, which is a water-soluble vitamin B9. It is the crucial ingredient in the syn ...Read more »
 
 

Also Read Answers From